Matematicheskie Voprosy Kriptografii [Mathematical Aspects of Cryptography]
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Vopr. Kriptogr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Vopr. Kriptogr., 2020, Volume 11, Issue 1, Pages 101–114 (Mi mvk316)  

This article is cited in 1 scientific paper (total in 1 paper)

Layers in a graph of the composition of independent uniform random mappings

V. O. Mironkin

National Research University Higher School of Economics, Moscow

Abstract: The probabilistic characteristics of graph corresponding to the composition of independent uniform random mappings are studied. Exact expressions and estimates for the distribution of distances from vertices to cycles are obtained. Formulas for mean values of numbers of vertices at the given distance from cycles are derived.

Key words: uniform random mapping, composition of mappings, iteration of mapping, graph of a mapping, layer in a graph, cyclic vertices.

DOI: https://doi.org/10.4213/mvk316

Full text: PDF file (496 kB)
References: PDF file   HTML file

UDC: 519.212.2+519.719.2
Received 29.IV.2019

Citation: V. O. Mironkin, “Layers in a graph of the composition of independent uniform random mappings”, Mat. Vopr. Kriptogr., 11:1 (2020), 101–114

Citation in format AMSBIB
\Bibitem{Mir20}
\by V.~O.~Mironkin
\paper Layers in a graph of the composition of independent uniform random mappings
\jour Mat. Vopr. Kriptogr.
\yr 2020
\vol 11
\issue 1
\pages 101--114
\mathnet{http://mi.mathnet.ru/mvk316}
\crossref{https://doi.org/10.4213/mvk316}


Linking options:
  • http://mi.mathnet.ru/eng/mvk316
  • https://doi.org/10.4213/mvk316
  • http://mi.mathnet.ru/eng/mvk/v11/i1/p101

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. O. Mironkin, “Ob obrazakh i proobrazakh v grafe kompozitsii nezavisimykh ravnoveroyatnykh sluchainykh otobrazhenii”, PDM, 2020, no. 49, 5–17  mathnet  crossref
  • Математические вопросы криптографии
    Number of views:
    This page:128
    Full text:74
    References:8
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022